# SDR DALA2016062004777

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,857 hours, 45,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND COCKPIT, R1, L1 OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY POWER PACK BATTERIES IAW AMM 33-50.  OPS CHECK GOOD.
